| Model Number |
02.18.IF3.08.RM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2023: lot 2108470: (b)(4) items manufactured and released on 27-sept-2021.Expiration date: 2026-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in for a post-op appointment and it was observed that patient's femoral component would impinge upon cement in flexion.At about 8 months post primary the surgeon removed the poly, cleared out cement posteriorly and put in a new poly successfully.